# SDR COEA0806917

- Difficulty date: October 11, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Slat
- Component: Slat
- Component part number: S57210628208
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT COE LT WING FWD UPPER LEADING EDGE SLAT HAS MECHANICAL DAMAGE.  AWAITING DISPOSITION FROM ATR.
